# SDR C2XA09IA225

- Difficulty date: September 4, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 28,706 hours, 9,958 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 17496A
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 4,622 hours, 2,456 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2187, THE CREW REPORTED A CARGO SMOKE WARNING DURING CRUISE.  THE CREW DISCHARGED BOTH BOTTLES AS A PRECAUTION, AND RETURNED TO IAH, LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE BAGGAGE COMPARTMENT WITH NO DEFECTS NOTED.  REMOVED AND REPLACED THE FWD SMOKE DETECTOR, OPERATIONALLY TESTED WITH NO DEFECTS.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
